# SDR 2024FA0000975

- Difficulty date: November 15, 2024
- Submitted: December 19, 2024
- Operation: General aviation
- Aircraft: N8035H
- Make and model: Airtrc AT802
- Aircraft serial: 8024037
- Aircraft time: 320 hours, 154 cycles
- Engine: Pwc PT6A67F
- Engine time: 320 hours, 154 cycles
- Propeller: Hartzl HCB5MA3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT 802-4037 HAD AN ENGINE CHIP DETECTOR LIGHT ILLUMINATE IN-FLIGHT.  ABOUT 2 MINUTES LATER, A DROP IN OIL PRESSURE WAS OBSERVED BY THE CREW, ACCOMPANIED BY THE SMELL OF BURNING OIL.  AIRCREW SHUT THE ENGINE DOWN & PROCEEDED WITH AN EMERGENCY, ENGINE-OUT LANDING
